Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have recurring painful bumps on labia majora along with swelling in groin. No effect with high antibiotics. Cause?

i have recurring painful bumps on labia majora accompanied by swelling of groin on the same side.after a few days the bump bursts letting out pus and blood and the swelling in groin also dissappears.i ve had high dose antibiotics but theres no effect.what may be the cause.i also have hb count of 9 and extreme fatigue.pls help
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  471
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

The most common cause I can think of in your case is infection of the bartholin's glands. It may also be STDs like Chlamydia, chancroid, granuloma inguinale, gonorrheoa or even syphilis.

I would like to know if the swelling is painful or painless in coming to a conclusion.

You need to undergo STD screening. I understand that you have taken high dose antibiotics earlier. However, treatment without determining the cause of the symptom is of no use.

Get a culture and sensitivity of the pus done to detect the organism and get treated accordingly.

I wish you a speedy recovery.

Hope this helps.

Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor